# SDR DHL98707002

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST OIL QUANTITY ON CLIMBOUT FROM NR 2 ENGINE  FROM 3.8 GAL TO 2.2 GAL.  OIL TEMP WAS 119 DEGREES AND DROPPED TO 105 DEGREES.  SERVICED NR 2 ENGINE WITH 7 QTS OF OIL PER MM 12-13-1, RESECURED CAP.
